`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 8,     August 2015

1

On a Ermakov-Painlevé II reduction in three-ion electrodiffusion. A Dirichlet boundary value problem    Pages : 3277 - 3292

Pablo Amster and Colin Rogers

 Abstract       References       Full Text      Related Articles

2

On the Hausdorff dimension of the Sierpiński Julia sets    Pages : 3293 - 3313

Krzysztof Barański and Michał Wardal

 Abstract       References       Full Text      Related Articles

3

Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit    Pages : 3315 - 3326

Tatiane C. Batista,  Juliano S. Gonschorowski and Fábio A. Tal

 Abstract       References       Full Text      Related Articles

4

Existence and regularity of solutions in nonlinear wave equations    Pages : 3327 - 3342

Geng Chen and Yannan Shen

 Abstract       References       Full Text      Related Articles

5

On weak interaction between a ground state and a trapping potential    Pages : 3343 - 3376

Scipio Cuccagna and Masaya Maeda

 Abstract       References       Full Text      Related Articles

6

On a fractional harmonic replacement    Pages : 3377 - 3392

Serena Dipierro and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

7

Multi-bump solutions for Schrödinger equation involving critical growth and potential wells    Pages : 3393 - 3415

Yuxia Guo and Zhongwei Tang

 Abstract       References       Full Text      Related Articles

8

Emergence of phase-locked states for the Winfree model in a large coupling regime    Pages : 3417 - 3436

Seung-Yeal Ha,  Jinyeong Park and Sang Woo Ryoo

 Abstract       References       Full Text      Related Articles

9

Long-time behavior and weak-strong uniqueness for incompressible viscoelastic flows    Pages : 3437 - 3461

Xianpeng Hu and Hao Wu

 Abstract       References       Full Text      Related Articles

10

Global existence and boundedness for chemotaxis-Navier-Stokes systems with position-dependent sensitivity in 2D bounded domains    Pages : 3463 - 3482

Sachiko Ishida

 Abstract       References       Full Text      Related Articles

11

On the partitions with Sturmian-like refinements    Pages : 3483 - 3501

Michal Kupsa and Štěpán Starosta

 Abstract       References       Full Text      Related Articles

12

Boundedness in quasilinear Keller-Segel equations with nonlinear sensitivity and logistic source    Pages : 3503 - 3531

Xie Li and Zhaoyin Xiang

 Abstract       References       Full Text      Related Articles

13

Non-localized standing waves of the hyperbolic cubic nonlinear Schrödinger equation    Pages : 3533 - 3567

Nan Lu

 Abstract       References       Full Text      Related Articles

14

Stability analysis for linear heat conduction with memory kernels described by Gamma functions    Pages : 3569 - 3584

Corrado Mascia

 Abstract       References       Full Text      Related Articles

15

On the blow-up results for a class of strongly perturbed semilinear heat equations    Pages : 3585 - 3626

Van Tien Nguyen

 Abstract       References       Full Text      Related Articles

16

On the existence of positive solutions for some nonlinear boundary value problems and applications to MEMS models    Pages : 3627 - 3682

Hongjing Pan and Ruixiang Xing

 Abstract       References       Full Text      Related Articles

17

Long-time behavior and stability of entropy solutions for linearly degenerate hyperbolic systems of rich type    Pages : 3683 - 3706

Yue-Jun Peng and Yong-Fu Yang

 Abstract       References       Full Text      Related Articles

18

Non-integrability criterion for homogeneous Hamiltonian systems via blowing-up technique of singularities    Pages : 3707 - 3719

Mitsuru Shibayama

 Abstract       References       Full Text      Related Articles

19

Simultaneous controllability of some uncoupled semilinear wave equations    Pages : 3721 - 3743

Louis Tebou

 Abstract       References       Full Text      Related Articles

20

Stochastic bifurcation of pathwise random almost periodic and almost automorphic solutions for random dynamical systems    Pages : 3745 - 3769

Bixiang Wang

 Abstract       References       Full Text      Related Articles

21

Concentrating solutions for an anisotropic elliptic problem with large exponent    Pages : 3771 - 3797

Liping Wang and Dong Ye

 Abstract       References       Full Text      Related Articles

22

Global attractor for weakly damped gKdV equations in higher sobolev spaces    Pages : 3799 - 3825

Ming Wang

 Abstract       References       Full Text      Related Articles

23

Continuous averaging proof of the Nekhoroshev theorem    Pages : 3827 - 3855

Jinxin Xue

 Abstract       References       Full Text      Related Articles

24

Positive high energy solution for Kirchhoff equation in $\mathbb{R}^{3}$ with superlinear nonlinearities via Nehari-Pohožaev manifold    Pages : 3857 - 3877

Hongyu Ye

 Abstract       References       Full Text      Related Articles